Some applications via Suzuki type common quadruple fixed point results in G-metric spaces

B. Srinuvasa Rao, D. Ram Prasad, R. Ravi Sankar

Abstract


In this paper we give some applications to integral equations as well as homotopy theory via Suzuki type for Jungck type common Quadruple fixed point theorems in complete G-metric space. We also furnish an example which supports our main result.

Full Text: PDF

Published: 2020-04-21

How to Cite this Article:

B. Srinuvasa Rao, D. Ram Prasad, R. Ravi Sankar, Some applications via Suzuki type common quadruple fixed point results in G-metric spaces, J. Math. Comput. Sci., 10 (2020), 1104-1130

Copyright © 2020 B. Srinuvasa Rao, D. Ram Prasad, R. Ravi Sankar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS